Response to Steele Prize Award
Author(s)
Helgason, Sigurdur
DownloadHelgason-1988.pdf (417.9Kb)
Metadata
Show full item recordDescription
First published in the Notices of the American Mathematical Society in Vol.35, 1988, published by the American Mathematical Society
Date issued
1988Department
Massachusetts Institute of Technology. Department of MathematicsPublisher
American Mathematical Society
Citation
Notices of the American Mathematical Society 35 (1988), 965-967
Keywords
symmetric spaces, lie groups